Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Scanty periods post miscarriage, suddenly had severe cramping and heavy flow, abdominal pain, not on periods due. Reason?

Hi I had a miscarriage in august, since then I have been having scanty periods, sometimes they are just blackish every two weeks, sometimes brownish, but last I had bright red blood and severe cramping for only 1.5 days, now am having lower abdominal pain and tenderness, my period is not due for another two weeks. I have no breast tenderness or nausea or any of the symptoms accompanied by pregnancy, what could be wrong with me?
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  461
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Your conditions require detailed clinical examination. It can be a retained product of previous mis carriage, infection, or some more serious consequences of previous episode. Or entirely a new condition. Mere speculations with the available information may be putting you to dangerous consequences. Please see a doctor immediately.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor